Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
-
Korean J Gastroenterol. 2006 Jun;47(6):454-457. Korean. Case Report.
Lee JS , Lee HS , Jung SW , Han WS , Kim MJ , Lee SW , Choi JH , Kim CD , Ryu HS , Hyun JH .
Department of Internal Medicine, Korea University College of Medicine, Seoul, Korea. hslee@kumc.or.kr
Institute of Digestive Diseases and Nutrition, Korea University College of Medicine, Seoul, Korea.
Abstract

Hepatorenal syndrome is a severe complication of cirrhosis, leading to death in more than 90% of cases in the absence of liver transplantation. Several treatments have been attempted as a bridge to liver transplantation. Among such treatments, terlipressin is a nonselective V1 vasopressin agonist. When comparing with ornipressin, it is known to have a similar vasoconstricting potency, but much less ischemic complication. We report a case of gangrene on toes and necrosis on the infusion site of left hand which developed after the use of terlipressin due to hepatorenal syndrome in a 41-year-old-man with liver cirrhosis. Ischemic complication of terlipressin is rare and there has been no case report in Korea. Although it is rare, we must pay attention to the peripheral ischemic complication of terlipressin.

Copyright © 2019. Korean Association of Medical Journal Editors.